Show simple item record

dc.contributor.authorIsaza J., Pedro ( )
dc.contributor.authorMejia L., Jorge ( )
dc.date.accessioned2020-11-25T18:22:29Z
dc.date.available2020-11-25T18:22:29Z
dc.date.issued2003-06-13
dc.identifier.citationIsaza J., P., & Mejia L., J. (2003). Global solution for the Kadomtsev-Petviashvili equation (KPII) in anisotropic Sobolev spaces of negative indices. Electronic Journal of Differential Equations, 2003(68), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13008
dc.description.abstractIt is proved that the Cauchy problem for the Kadomtsev-Petviashvili equation (KPII) is globally well-posed for initial data in anisotropic Sobolev spaces Hs0 (ℝ2) with s > -1/14. The extension of a local solution to a solution in an arbitrary interval is carried out by means of an almost conservation property of the Hs0 norm of the solution.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectNonlinear dispersive equationsen_US
dc.subjectGlobal solutionsen_US
dc.subjectAlmost conservation lawsen_US
dc.titleGlobal solution for the Kadomtsev-Petviashvili equation (KPII) in anisotropic Sobolev spaces of negative indicesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record